| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/29/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of asfnf008 showed one other similar product complaint(s) from this lot number.The complaints for this lot number (asfnf008) have been reported from the same facility in (b)(6).Device not returned for evaluation.
Event or Problem Description
It was reported that on two occasions the tubes of the safestep needles have split at various points on the device.No other information was provided.This report addresses the first occasion.